# SDR VNAA202211081111

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 44,068 hours, 34,328 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: None
- Part number: 900GC02Y01
- Part serial: 173
- Condition: Unserviceable
- Location: Zone 100
- Part time: 44,068 hours, 34,328 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC ESS BUS CAUTION MESSAGE IN FLIGHT FOUND CBP-2 R6 POPPED (DC ESS FEED) / REMOVED AND REPLACED LH DCPC IAW CRJ 700 AMM 24-62-01-000/400-801. ALL OPS TEST GOOD AT THIS TIME. MESSAGE DID NOT RETURN, BREAKER DID NOT POP AGAIN. NO FURTHER DEFECTS NOTED AT THIS TIME.
